Chang, Jen-Tseh
Asymptotics and characteristic cycles for representations of complex groups
Compositio Mathematica, Tome 88 (1993) no. 3 , p. 265-283
Zbl 0794.22011 | MR 1241951
URL stable : http://www.numdam.org/item?id=CM_1993__88_3_265_0

Bibliographie

[B-V] D. Barbasch and D. Vogan, The local structure of characters, J. Funct. Anal. 37 (1980) 27-55. MR 576644 | Zbl 0436.22011

[B-B1] A. Beilinson and J. Bernstein, Localisation de g-modules, C.R. Acad. Sci. Paris, Ser. I 292 15-18. MR 610137 | Zbl 0476.14019

[B-B2] A. Beilinson and J. Bernstein, A Generalization of Casselman's Submodule Theorem, Representation Theory of Reductive Groups, Progress in Mathematics 40, Birkhäuser, Boston, 1983. Zbl 0526.22013

[B] J. Bernstein, Algebraic Theory of D-Modules, mimeographed note (1983).

[Bo-Br] W. Borho and J.-L. Brylinski, Differential operators on homogeneous spaces III, Invent. Math. 80 (1985) 1-68. MR 784528 | Zbl 0577.22014

[C-E] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, 1956. MR 77480 | Zbl 0075.24305

[Ca] L. Casian, Primitive ideals and representations, J. Algebra 101 (1986) 497-515. MR 847174 | Zbl 0598.17006

[C-1] J.-T. Chang, Special K-types, tempered characters and the Beilinson-Bernstein realization, Duke Math. J. 56 (1988) 345-383. MR 932850 | Zbl 0655.22010

[C-2] J.-T. Chang, Characteristic cycles of holomorphic discrete series, preprint, to appear in Trans. A.M.S. MR 1087052 | Zbl 0785.22016

[H] R. Hartshone, Algebraic Geometry, Springer-Verlag, New York, 1979.

[H-M-S-W] H. Hecht, D. Miličič, W. Schmid and J. Wolf, Localization and standard modules for real semisimple Lie groups I: the duality theorem, Invent. Math. 90 (1987) 297-332. MR 910203 | Zbl 0699.22022

[H-S] H. Hecht and W. Schmid, Characters, asymptotics and n-homology of Harish-Chandra modules, Acta Math. 151 (1983) 49-151. MR 716371 | Zbl 0523.22013

[J1] A. Joseph, Goldie rank in the enveloping algebra of a semisimple Lie algebra II, J. Algebra 65 (1980) 284-306. MR 585721 | Zbl 0441.17004

[J2] A. Joseph, On the characteristic polynomials of orbital varieties, Ann. E.N.S. 22 (1989) 569-603. Numdam | MR 1026751 | Zbl 0695.17003

[K-R] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971) 753-809. MR 311837 | Zbl 0224.22013

[K-T] M. Kashiwara and T. Tanisaki, The characteristic cycles of holonomic systems on a flag manifold, Invent. Math. 77 (1984) 185-198. MR 751138 | Zbl 0611.22008

[M] D. Mumford, Geometric Invariant Theory, Ergebnisse der Mathematik, Band 34, Springer-Verlag, Berlin-Heidelberg: New York, 1965. MR 214602 | Zbl 0147.39304

[R] W. Rossmann, Invariant eigendistributions on a complex Lie algebra and homology classes on the conormal variety I, II, J. Funct. Anal. 96 (1991) 130-193. MR 1093510 | Zbl 0755.22005

[S] J. Sekiguchi, Remarks on nilpotent orbits of a symmetric pair, J. Math. Soc. Japan 39 (1987) 127-138. MR 867991 | Zbl 0627.22008

[V1] D. Vogan, Jr., Representations of Real Reductive Lie Groups, Birkhäuser, Boston, 1981. MR 632407 | Zbl 0469.22012

[V2] D. Vogan, Jr., Five Lectures, at Bowdoin College, August 1989.

[V3] D. Vogan, Jr., Associated varieties and unipotent representations, preprint (1990). MR 1168491

[V4] D. Vogan, Jr., Gelfand-Kirillov dimension for Harish-Chandra modules, Invent. Math. 48 (1978) 75-98. MR 506503 | Zbl 0389.17002